# SDR AU010306

- Difficulty date: April 4, 2001
- Submitted: May 2, 2001
- Operation: General aviation
- Make and model: Boeing 747438
- Engine: Rroyce RB211524G19
- System (JASC): 7997 · Engine Oil System Wiring
- Part: Wire
- Condition: Worn
- Location: Nr 3 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NR 3 ENGINE OIL PRESSURE INDICATION FAILED. INVESTIGATION FOUNDA SHORT CIRCUIT IN THE WING ROOT/ENGINE DISCONNECT DUE TO WIRECHAFING AT ACCESS PANEL 611BB.
